Détail de l'auteur
Auteur Zhongwei Lin |
Documents disponibles écrits par cet auteur (2)



Mode-independent stabilization of Markovian jump systems with time-varying delays / Ran Huang in Transactions of the ASME . Journal of dynamic systems, measurement, and control, Vol. 134 N° 5 (Septembre 2012)
![]()
[article]
Titre : Mode-independent stabilization of Markovian jump systems with time-varying delays : a sliding mode approach Type de document : texte imprimé Auteurs : Ran Huang, Auteur ; Yan Lin, Auteur ; Zhongwei Lin, Auteur Année de publication : 2012 Article en page(s) : 10 p. Note générale : Dynamic systems Langues : Anglais (eng) Mots-clés : Markovian jump systems Time-delay Sliding mode control Jumping effect Résumé : This paper investigates mode-independent stabilization of Markovian jump systems with time-varying delays via a sliding mode approach. A sufficient condition is proposed to guarantee the existence of a mode-independent sliding surface. Because the real plant regime mode is not directly accessible and instantly available, a controller is reconfigured online by calculating a detection function such that the closed-loop system converges to the sliding surface in finite time. A comparison example is presented to illustrate merits of the developed theory. DEWEY : 629.8 ISSN : 0022-0434 En ligne : http://asmedl.org/getabs/servlet/GetabsServlet?prog=normal&id=JDSMAA000134000005 [...]
in Transactions of the ASME . Journal of dynamic systems, measurement, and control > Vol. 134 N° 5 (Septembre 2012) . - 10 p.[article] Mode-independent stabilization of Markovian jump systems with time-varying delays : a sliding mode approach [texte imprimé] / Ran Huang, Auteur ; Yan Lin, Auteur ; Zhongwei Lin, Auteur . - 2012 . - 10 p.
Dynamic systems
Langues : Anglais (eng)
in Transactions of the ASME . Journal of dynamic systems, measurement, and control > Vol. 134 N° 5 (Septembre 2012) . - 10 p.
Mots-clés : Markovian jump systems Time-delay Sliding mode control Jumping effect Résumé : This paper investigates mode-independent stabilization of Markovian jump systems with time-varying delays via a sliding mode approach. A sufficient condition is proposed to guarantee the existence of a mode-independent sliding surface. Because the real plant regime mode is not directly accessible and instantly available, a controller is reconfigured online by calculating a detection function such that the closed-loop system converges to the sliding surface in finite time. A comparison example is presented to illustrate merits of the developed theory. DEWEY : 629.8 ISSN : 0022-0434 En ligne : http://asmedl.org/getabs/servlet/GetabsServlet?prog=normal&id=JDSMAA000134000005 [...] Exemplaires
Code-barres Cote Support Localisation Section Disponibilité aucun exemplaire Robust fuzzy tracking control design for a class of nonlinear stochastic markovian jump systems / Ran Huang in Transactions of the ASME . Journal of dynamic systems, measurement, and control, Vol. 132 N° 5 (Septembre 2010)
![]()
[article]
Titre : Robust fuzzy tracking control design for a class of nonlinear stochastic markovian jump systems Type de document : texte imprimé Auteurs : Ran Huang, Auteur ; Yan Lin, Auteur ; Zhongwei Lin, Auteur Année de publication : 2010 Article en page(s) : 09 p. Note générale : Systèmes dynamiques Langues : Anglais (eng) Mots-clés : Robust tracking control Fuzzy approximation Nonlinear stochastic systems Markovian jumps Index. décimale : 629.8 Résumé : This paper deals with the problem of robust fuzzy tracking control design for a class of nonlinear stochastic Itô-type systems with Markovian jumps. Considering the fuzzy approximation errors as norm-bounded uncertainties, we derive two sufficient conditions for the nonlinear stochastic robust fuzzy tracking control in terms of coupled matrix inequalities, which ensure the globally asymptotical stability in probability and [script L]2 property for the augmented system, respectively. Then, a systematic algorithm is developed to construct the robust fuzzy tracking controller by reformulating the coupled matrix inequalities into two intertwined linear matrix inequalities (LMIs). Finally, a simulation example is presented to illustrate the design procedure. DEWEY : 629.8 ISSN : 0022-0434 En ligne : http://asmedl.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=JDSMAA00013200 [...]
in Transactions of the ASME . Journal of dynamic systems, measurement, and control > Vol. 132 N° 5 (Septembre 2010) . - 09 p.[article] Robust fuzzy tracking control design for a class of nonlinear stochastic markovian jump systems [texte imprimé] / Ran Huang, Auteur ; Yan Lin, Auteur ; Zhongwei Lin, Auteur . - 2010 . - 09 p.
Systèmes dynamiques
Langues : Anglais (eng)
in Transactions of the ASME . Journal of dynamic systems, measurement, and control > Vol. 132 N° 5 (Septembre 2010) . - 09 p.
Mots-clés : Robust tracking control Fuzzy approximation Nonlinear stochastic systems Markovian jumps Index. décimale : 629.8 Résumé : This paper deals with the problem of robust fuzzy tracking control design for a class of nonlinear stochastic Itô-type systems with Markovian jumps. Considering the fuzzy approximation errors as norm-bounded uncertainties, we derive two sufficient conditions for the nonlinear stochastic robust fuzzy tracking control in terms of coupled matrix inequalities, which ensure the globally asymptotical stability in probability and [script L]2 property for the augmented system, respectively. Then, a systematic algorithm is developed to construct the robust fuzzy tracking controller by reformulating the coupled matrix inequalities into two intertwined linear matrix inequalities (LMIs). Finally, a simulation example is presented to illustrate the design procedure. DEWEY : 629.8 ISSN : 0022-0434 En ligne : http://asmedl.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=JDSMAA00013200 [...] Exemplaires
Code-barres Cote Support Localisation Section Disponibilité aucun exemplaire